MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG WASH KIT; APPARATUS, AUTOTRANSFUSION
Model Number ATL2001
Medical Device Problem Codes Device Alarm System (1012); Obstruction of Flow (2423); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving the autolog washkit, the device was observed not to be rotating after setup.The initial machine alarm indicated "air in saline," prompting a check of the tubing and clamps, with no issues found in the setup.Subsequent machine alarms included "optics obstructed" and "error centri speed." the consumable was transferred to another machine for troubleshooting, but the kit still did not rotate.A new kit was set up in the first machine and functioned properly.Upon inspection of the original kit, an obstruction was felt inside the bowl.The lines and tubing were cut to drain the blood from the bowl and clean it.The device was replaced to complete the procedure.No patient complications have been reported as a result of this event.Medtronic received additional information that the cell saver was set up in the morning but it was not utilized.It was endorsed for later use.The customer used the already prepared cell saver in the afternoon for the re-operation case of dr.(b)(6) since the patient still bled despite hemostatic intervention after cabg (coronary artery bypass grafting) mvr (mitral valve repair or replacement) surgery.They double checked the setup prior to the re-operation and found no issues.The suction worked sufficiently.When the customer went to process the collected blood, there was an error indicating "air in saline line" even though the line had no obstruction.They assessed the connections and observed no issues.They clicked the green button three times, and the same error appeared.They later found out that approximately 500ml of nss (normal saline solution) was sent to the reservoir.They turned off the autolog machine for a while and opened it again.Another problem occurred.The problem displayed ¿optics unobstructed¿.They fixed the li nes and another issue indicated ¿error centri speed¿.Later on, the centrifuge worked but with a scratching sound.They noticed that there was an accumulation of scratch remnants.They transferred the disposable to another machine.The centrifuge stopped working.At that moment, they replaced the disposable, excluding the reservoir, with a new one.The new centrifuge worked.Medtronic received additional information that there was no blood discarded from the waste bag.There was damage observed to the fins of the bowl after the spinning.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows fin damage.Note: visual analysis of the returned device with fin damage is a rep resentative failure mechanism of bowl lift/leaking.The bowl was run a couple of times using di water.During the runs there was no bowl lift, leaks or pump speed error messages noted.Reason for the return was visually confirmed with evidence of fin damage noted but could not be replicated in the lab.Additional information h6.2 eval code method (fdm/annex b): this field was updated.Additional information h6.3 eval code result (fdr/annex c): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG WASH KIT
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23693241
Report Number9617601-2025-03122
Device Sequence Number9082626
Product Code CAC
UDI-Device Identifier00613994520456
UDI-Public(01)00613994520456(17)270330(10)231484817
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATL2001
Device Catalogue NumberATL2001
Device Lot Number231484817
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale